# SDR QXEA2018041600143

- Difficulty date: April 15, 2018
- Submitted: April 16, 2018
- Operation: Air carrier
- Aircraft: N416QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4083
- Aircraft time: 34,867 hours, 36,011 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8252070109
- Condition: Loose
- Location: Cabin Floor
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CARPET AND EMERGENCY LIGHT STRIP COMING OFF FLOOR AT SEAT 2D.  SECURED THE LIGHT AND CORNER OF CARPET AT ROW 2D. RETURNED TO SERVICE.
